As a continuation of a previous work on linearization of class C1 of diﬀeomorphisms
and ﬂows in inﬁnite dimensions near a ﬁxed point, in this work we deal with the case
of a saddle point with some non-resonance restrictions for the linear part. Our result can be
seen as an extension of results by P. Hartman  and Aronson, Belitskii and Zhuzhoma 
in dimension two. We also present an application to a system of nonlinear wave equations.
CitationRodrigues, Hildebrando M.; Solé-Morales, J. Smooth Linearization for a Saddle on Banach Spaces. Journal of Dynamics and Differential Equations, vol. 16, issue 3 (2004), p. 767-793.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: email@example.com